2025-02-23T03:38:00-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-7609%22&qt=morelikethis&rows=5
2025-02-23T03:38:00-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-7609%22&qt=morelikethis&rows=5
2025-02-23T03:38:00-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T03:38:00-05:00 DEBUG: Deserialized SOLR response
Local Extremums of Trigonometric Polynomial
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України
2007
|
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/7609 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
irk-123456789-7609 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-76092010-04-07T12:00:38Z Local Extremums of Trigonometric Polynomial Belov, I.S. 2007 Article Local extremums of trigonometric polynomial / I.S. Belov // Журн. мат. физики, анализа, геометрии. — 2007. — Т. 3, № 3. — С. 291-297. — Бібліогр.: 1 назв. — англ. 1812-9471 http://dspace.nbuv.gov.ua/handle/123456789/7609 en Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
English |
format |
Article |
author |
Belov, I.S. |
spellingShingle |
Belov, I.S. Local Extremums of Trigonometric Polynomial |
author_facet |
Belov, I.S. |
author_sort |
Belov, I.S. |
title |
Local Extremums of Trigonometric Polynomial |
title_short |
Local Extremums of Trigonometric Polynomial |
title_full |
Local Extremums of Trigonometric Polynomial |
title_fullStr |
Local Extremums of Trigonometric Polynomial |
title_full_unstemmed |
Local Extremums of Trigonometric Polynomial |
title_sort |
local extremums of trigonometric polynomial |
publisher |
Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України |
publishDate |
2007 |
url |
http://dspace.nbuv.gov.ua/handle/123456789/7609 |
citation_txt |
Local extremums of trigonometric polynomial / I.S. Belov // Журн. мат. физики, анализа, геометрии. — 2007. — Т. 3, № 3. — С. 291-297. — Бібліогр.: 1 назв. — англ. |
work_keys_str_mv |
AT belovis localextremumsoftrigonometricpolynomial |
first_indexed |
2023-10-18T16:37:55Z |
last_indexed |
2023-10-18T16:37:55Z |
_version_ |
1796139486117101568 |